# SDR MASA200602059

- Difficulty date: August 7, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 20,805 hours, 16,108 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2711 PHX - FLIGHT SPOILERS AND SPOILERON FAULT MESSAGES.  MX RESET THE SYSTEM.
